# SDR 2000UALA00678

- Difficulty date: November 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 37,693 hours, 14,276 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: AS11504K0232
- Condition: Ruptured
- Location: Downlock Actua
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 8 MIN AFTER TAKEOFF THE LEFT HYDRAULIC  QUANTITY EICAS MSG FOLLOWED BY LEFT HYD RSR AND LEFT HYD PRESS LIGHTS CAME ON. SUPPLEMENTAL DATA UPDATE REPLACED LEFT MLG DOWNLOCK ACTUATOR PRESSURE LINE.
